MathSciNet Relay Station
MathSciNet bibliographic data
MR2431472 (2009d:26025) 26D15 (26A33 26D10 34A34)
Anastassiou, George A. Opial type inequalities involving Riemann-Liouville fractional derivatives of two functions with applications. Math. Comput. Modelling 48 (2008), no. 3-4, 344–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement